Iowa, 2018Flood and Hail in Iowa, June 10 to 11, 2018
June 10 to 11, 2018 · NWS DMX · 27 events in 9 counties and zones
Early June activity continued with yet another day of convective activity that included severe storms and heavy rainfall. A relatively stationary boundary was situated across the western and southern portions of the state, acting as a focus for convective activity throughout the morning and early afternoon as convection lingered from the previous day.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $225,000
- Crop damage
- $100,000
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Early June activity continued with yet another day of convective activity that included severe storms and heavy rainfall. A relatively stationary boundary was situated across the western and southern portions of the state, acting as a focus for convective activity throughout the morning and early afternoon as convection lingered from the previous day. While there was not much opportunity to recover thermodynamically due to cloud cover, MUCAPE values remained in excess of 1000 J/kg in areas of convection and up to 2000 to 3000 J/kg in areas just to the west or south of the convection. Supporting parameters suggested the opportunity for a few organized storms with effective shear in the 30 to 40 kt range and low level helicity in the 100 to 200 m2/s2 neighborhood. Another concern was the potential for training storms with the stationary boundary in place and expectations of low level jet aided initiation in the overnight hours.
In the end, a few severe storms were seen during the afternoon and evening hours, including hail approaching 2 inches in diameter, wind gusts to near 70 mph, and a vehicle heavily damaged from a lightning strike. Heavy rainfall was also experienced, though fortunately most locations were spared the heaviest totals, with most in the 2 to 3.5 inch range and a couple in excess of 4 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 10, 3:17 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 10, 3:17 AM CST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
417 AM CDT Sun Jun 10 2018
.SHORT TERM.../Today through Tonight/
Issued at 416 AM CDT Sun Jun 10 2018
Rest of this Morning...
Focus is on eastern Nebraska. At 08z Sun, GOES-R IR imagery clearly
picking up on an MCS that was developing over east-central Nebraska
and slowly propagating towards Iowa. This MCS cluster is associated
with a shortwave/vort max area that is being initiated well with
most models. GOES-R showed cloud top temps cooling as SPC
Mesoanalysis showed the cap breaking over the heart of the cluster.
Well-phased with PVA of this system is a 40 to 50KT LLJ oriented SW-
NE. Along the nose of this LLJ is strong low-level frontogenetical
forcing that has likely contributed to ascent processes to help
these storms punch through this cap. MUCAPE values are roughly
around 2000 J/KG from these storms and through Iowa. The
orientation of the instability axis and frontogenetical forcing is
NW-SE, so am expecting the general cluster of storms to favor a more
easterly/southeasterly track as the near the DMX CWA.
Timing-wise, am expecting these storms to be in the west-central
portion of the DMX CWA around 12z to 18z... which is not a
climatologically favored time for severe weather. In short, forcing
parameters wane through this time-frame, so would expect storms to
gradually weaken as they traverse through west-central Iowa. QPF
amounts are generally one-tenth to one-quarter of an inch.
Temperatures today will be tricky. Somewhat thick, low-level stratus
will be in place over northeastern Iowa associated with the previous
days rainmaker of a shortwave. These clouds will slowly move
northeastward throughout the daytime with this system. If clouds
linger into the afternoon, Mason City & Waterloo may struggle to get
out of the mid 70s... while southwestern Iowa may make flirt with
the mid 90s if the track and subsequent cloud cover from the
Nebraska system keeps the easterly component in its track. If the
storms hold to the Des Moines metro during the early afternoon, max
temperatures may be held to the low 80s... if the system dissipates
more rapidly than expected, low 90s would seem more prudent... so
for now, am near the middle.
This Afternoon/Tonight...
Another round of moderate to heavy rainfall possible tonight as the
LLJ mentioned above creeps into western Iowa. Models have had a
westward trend with this LLJ, so will need to watch and see if this
continues. If the trend does continue, axis of highest precip
amounts will need to be shifted to west of I-35. At this point in
time, Axis of heaviest precip from Mason City through Marshalltown.
Important to note that Mason City area has received substantial rain
over the past few days... so this rainfall is certainly not going to
alleviate flooding issues in that area. MUCAPE values to be near
1000 J/KG. PWATs around 1.5 to 1.75 inches... +1 to +2 std dev once
again. Ultimately, heavy rainfall/flooding potential in already rain-
soaked areas biggest threat. Severe weather threat fairly low, with
damaging winds the secondary threat.
.LONG TERM.../Monday through Saturday/
Issued at 416 AM CDT Sun Jun 10 2018
Potential for some elevated convection to be ongoing Monday morning
across the northeast and it is possible some convective elements
will linger through the morning in that region. The activity should
diminish by late morning and into the early afternoon as drier mid
level air arrives. Elsewhere, a capping inversion around 800 mb
should limit any convective potential until later in the day. Over
all trends are a bit slower on the upper level short wave and
surface boundary arriving on Monday. Storms should develop as the
boundary arrives by mid to late afternoon as the cap erodes. Similar
thinking to SPC SWODY2 with generally multicells developing in a
highly unstable environment. Broad CAPE through the mid levels
will supports good updraft accelerations and large hail good 0-3 km
Theta-e differences of 30-35k and DCAPE approaching 1500 will
support cold pool development and lead to a damaging wind threat.
All guidance is suggesting at least a weak low pressure depression
lifting up along the boundary by the afternoon. While the GFS wind
fields are not capturing this, there should be a little better deep
and low level shear in place immediately north and east of the
surface low. This region could become supportive of isolated
supercell development and could have an attendant tornado threat in
addition to very large hail and damaging wind gusts. Locally heavy
rainfall will remain a concern until the boundary finally exits
central Iowa as PWATs increase to 1.75-2 inches ahead of the
boundary. Initial storm motions will also be seasonably slow and in
the 5 to 20 kt range. Any supercells in particular could drop a
significant amount of rain given expected slow motions. Finally,
northeast Iowa could again be the target for heavy rainfall as more
widespread storm development looks to focus on that region. Will
certainly need to monitor that region as much of the Shell Rock and
Cedar River basins are running high.
Storms will end from west to east Monday night and will be
followed by high pressure. Tuesday should be an outstanding day
with lighter winds, dew points in the 50s leading to low humidity
and high temperatures in the upper 70s to mid 80s. Wednesday will
be similar though with the area of high pressure beginning to
shift east, temperatures and dew points will be a bit higher that
Tuesday. There will be a low chance for late afternoon
thunderstorms over the northwest as theta-e advection begins to
move back into the state. More widespread storms are expected
Wednesday night into early Thursday. Additional scattered storms
could occur Friday into Saturday as the upper flow becomes more
southwesterly allowing the weather to remain active.
&&
.AVIATION.../For the 06Z TAFS through 06Z Sunday night/
Issued at 1205 AM CDT Sun Jun 10 2018
Some stratus to deal with across eastern TAF's tonight. Additional
TSRA possible across southern TAF locations. Sunday should remain
mostly dry in the daytime hours with VFR cigs. Thunderstorms return
to northern/eastern TAF locations after 11/03Z producing MVFR
conditions.
&&
.HYDROLOGY...
Issued at 416 AM CDT Sun Jun 10 2018
Primary concerns for river flooding remains along the Winnebago,
Shell Rock and Cedar Rivers and along some smaller streams
including Willow Creek and Flood Creek. Pockets of heavy rainfall
occurred with Saturday evenings storms especially along the
Winnebago basin and along the Shell Rock just south of Nora
Springs. Stream gages have resumed rising along the Shell Rock
river at Marble Rock and Packard and there is another surge coming
down the Winnebago that is 1-2 kcfs higher than what moved through
the system 24 hrs ago. This could place the Shell Rock river level
at Greene near to higher than what was observed Saturday morning
though a bit difficult to forecast with the local surge currently
arriving followed by the Winnebago River flow. The Winnebago flow
may just attenuate and slow the fall at Greene rather than cause
an additional rise. The currently forecast near Clarksville would
not directly impact the community itself but would place water
levels less than 1 ft from impact Highway 188 south of town.
Additional storms will be possible across this area Sunday night
into Monday morning and again late Monday into Monday night. River
levels should be receding prior to this activity at most
locations therefore it would take another heavy rain event
upstream to overturn the trends. Another very heavy rain event
would eclipse current levels. The Cedar River Basin is in a bit
better shape though upstream, flooding is forecast near Charles
City and certainly some Agricultural flooding is occurring. Again
though, it will likely need another very heavy rain event to occur
to cause significant issues. That said, the potential is there
given the current setup through Monday night.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...Kotenberg
LONG TERM...Donavon
AVIATION...FAB
HYDROLOGY...Donavon
Hazardous weather outlook, Jun 10, 3:48 AM CST, 52 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
448 AM CDT Sun Jun 10 2018
IAZ004>006-015-016-023>025-033>038-044>050-057>062-070>075-
081>086-092>097-111000-
Emmet-Kossuth-Winnebago-Palo Alto-Hancock-Pocahontas-Humboldt-
Wright-Sac-Calhoun-Webster-Hamilton-Hardin-Grundy-Crawford-
Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-
Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
448 AM CDT Sun Jun 10 2018
This Hazardous Weather Outlook is for portions of central Iowa.
.DAY ONE...Today and tonight
Scattered thunderstorms are possible today and into tonight.
Isolated severe storms are possible with large hail and damaging
winds. Locally heavy rainfall could occur with any storms.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Additional storms are possible Monday afternoon and night. A few
severe storms will be possible with large hail and damaging winds.
Isolated tornadoes may also occur. In addition, locally heavy
rainfall may occur.
Scattered storms are possible at times from Wednesday night
through Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed at times through Monday night.
IAZ007-017-026>028-039-111000-
Worth-Cerro Gordo-Franklin-Butler-Bremer-Black Hawk-
448 AM CDT Sun Jun 10 2018
This Hazardous Weather Outlook is for portions of central Iowa.
.DAY ONE...Today and tonight
Scattered thunderstorms are possible today and into tonight.
Isolated severe storms are possible with large hail and damaging
winds. Locally heavy rainfall could occur with any storms.
River Flood Warnings are in effect along the Winnebago, Shell Rock
and Cedar River basins.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Additional storms are possible Monday afternoon and night. A few
severe storms will be possible with large hail and damaging winds.
Isolated tornadoes may also occur. In addition, locally heavy
rainfall may occur.
Scattered storms are possible at times from Wednesday night
through Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed at times through Monday night.
In the hours before
Special weather statement, Jun 10, 4:23 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Des Moines IA
523 AM CDT SUN JUN 10 2018
IAZ033-044-045-101100-
Sac IA-Carroll IA-Crawford IA-
523 AM CDT SUN JUN 10 2018
...Line of Storms May Produce Penny to Dime Size Hail...
At 522 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Whiting to Denison. Movement was east at
20 mph.
Dime size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Denison, Sac City, Manning, Lake View, Odebolt, Black Hawk Lake,
Schleswig, Wall Lake, Manilla, Schaller, Early, Dow City, Charter
Oak, Arcadia, Breda, Vail, Templeton, Westside, Kiron and Deloit.
LAT...LON 4221 9567 4221 9532 4247 9532 4248 9539
4256 9539 4256 9499 4186 9487 4187 9567
TIME...MOT...LOC 1022Z 261DEG 19KT 4209 9613 4203 9537
KotenbergEvent by event
14 heavy rain, 6 thunderstorm wind, 4 hail, 2 lightning, 1 flood. Local standard time, as filed.
Flood, Butler
- When
- June 10, 4:40 AM CST to June 11, 4:45 AM CST
- Where
- Butler County, 1.82 mi W of Greene to 3.75 mi SSW of Packard
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 42.904, -92.836
Flooding is occurring along Flood Creek with several roads inundated.
Heavy Rain, Dallas
- When
- June 10, 5:25 AM CST to June 11, 5:25 AM CST
- Where
- Dallas County, 1.38 mi S of Hadden Hill
- Reported by
- Social Media
- Coordinates
- 41.600, -93.830
Public reported heavy rainfall of 2.89 inches over roughly the last 24 hours.
Heavy Rain, Cass
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Cass County, 1.73 mi NE of Atlantic
- Reported by
- COOP Observer
- Coordinates
- 41.420, -95.000
Coop observer recorded heavy rainfall of 2.61 inches over the last 24 hours.
Heavy Rain, Cass
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Cass County, 1.48 mi NNE of Atlantic Arpt
- Reported by
- CoCoRaHS
- Coordinates
- 41.420, -95.040
CoCoRaHS observer recorded heavy rainfall of 2.60 inches over the last 24 hours.
Heavy Rain, Cass
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Cass County, 2.68 mi ENE of Anita
- Reported by
- CoCoRaHS
- Coordinates
- 41.460, -94.720
CoCoRaHS observer recorded heavy rainfall of 3.45 inches.
Heavy Rain, Clarke
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Clarke County, 0.69 mi S of Murray
- Reported by
- CoCoRaHS
- Coordinates
- 41.040, -93.970
CoCoRaHS observer recorded heavy rainfall of 2.15 inches over the last 24 hours.
Heavy Rain, Madison
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Madison County, 0.69 mi N of Winterset
- Reported by
- CoCoRaHS
- Coordinates
- 41.340, -94.020
CoCoRaHS observer recorded heavy rainfall of 2.24 inches over the last 24 hours.
Heavy Rain, Madison
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Madison County, 1.7 mi WSW of Earlham
- Reported by
- CoCoRaHS
- Coordinates
- 41.490, -94.160
CoCoRaHS observer recorded heavy rainfall of 2.00 inches over the last 24 hours.
Heavy Rain, Union
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Union County, 3.61 mi SSE of Thayer
- Reported by
- CoCoRaHS
- Coordinates
- 40.980, -94.030
CoCoRaHS observer recorded heavy rainfall of 2.12 inches over the last 24 hours.
Heavy Rain, Union
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Union County, 1.04 mi E of Creston
- Reported by
- CoCoRaHS
- Coordinates
- 41.070, -94.350
CoCoRaHAS observer recorded heavy rainfall of 2.38 inches over the last 24 hours.
Heavy Rain, Union
- When
- June 10, 6:00 AM CST to June 11, 6:00 AM CST
- Where
- Union County, 1.04 mi E of Lorimor
- Reported by
- COOP Observer
- Coordinates
- 41.130, -94.050
CoCoRaHS observer recorded heavy rainfall of 2.27 inches over the last 24 hours.
Heavy Rain, Pocahontas
- When
- June 10, 7:00 AM CST to June 11, 7:00 AM CST
- Where
- Pocahontas County, 0.51 mi E of Pocahontas
- Reported by
- COOP Observer
- Coordinates
- 42.730, -94.660
Coop observer recorded heavy rainfall of 2.5 inches over the last 24 hours.
Heavy Rain, Palo Alto
- When
- June 10, 8:00 AM CST to June 11, 8:00 AM CST
- Where
- Palo Alto County, 2.31 mi NNE of Ruthven
- Reported by
- Public
- Coordinates
- 43.160, -94.900
Broadcast media, KICD Radio, relayed public report of heavy rainfall of 2.2 inches near Lost Island Lake over the last 24 hours.
Heavy Rain, Palo Alto
- When
- June 10, 8:00 AM CST to June 11, 8:00 AM CST
- Where
- Palo Alto County, 6.3 mi N of Ruthven
- Reported by
- Broadcast Media
- Coordinates
- 43.220, -94.900
KICD Radio relayed a public report of heavy rainfall of 4.5 inches over the last 24 hours.
Heavy Rain, Palo Alto
- When
- June 10, 8:00 AM CST to June 11, 8:00 AM CST
- Where
- Palo Alto County, 6.54 mi W of Graettinger
- Reported by
- Broadcast Media
- Coordinates
- 43.230, -94.900
KICD Radio relayed public report of heavy rainfall of 4.0 inches over the last 24 hours.
Lightning, Dallas
- When
- June 10, 6:25 PM CST
- Where
- Dallas County, 1.95 mi E of Dexter
- Property damage
- $30,000
- Reported by
- NWS Employee
- Coordinates
- 41.516, -94.193
NWS Employee reported that a vehicle was struck by lightning at exit 100 on Interstate 80, badly damaging the vehicle. There were no injuries to the 3 passengers.
Hail, Madison
- When
- June 10, 7:50 PM CST
- Where
- Madison County, 1.25 mi ESE of Truro
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 41.210, -93.850
Public reported nickel sized hail.
Hail, Dallas
- When
- June 10, 9:14 PM CST
- Where
- Dallas County, 1.38 mi S of Hadden Hill
- Measured
- 0.88 in hail
- Reported by
- NWS Employee
- Coordinates
- 41.600, -93.830
NWS employee reported nickel sized hail.
Thunderstorm Wind, Clarke
- When
- June 10, 10:58 PM CST
- Where
- Clarke County, 2.14 mi SSW of Murray
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.020, -93.980
Trained spotter reported a few large tree limbs roughly 4 to 6 inches in diameter down just southwest of Murray. This is a delayed report and time estimated from radar.
Thunderstorm Wind, Clarke
- When
- June 10, 10:58 PM CST
- Where
- Clarke County, 1.25 mi ESE of Murray
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 41.040, -93.950
Public reported multiple trees down, including one snapped at the trunk that was approximately 18 inches in diameter. Several power lines were also reported down in town.
Thunderstorm Wind, Union
- When
- June 10, 10:58 PM CST
- Where
- Union County, 0.87 mi SE of Creston
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 41.060, -94.360
Law enforcement reported trees and power lines down in Creston. Time estimated from radar.
Hail, Clarke
- When
- June 10, 11:00 PM CST to 11:15 PM CST
- Where
- Clarke County, 2.6 mi NW of Lacelle
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Social Media
- Coordinates
- 40.980, -93.880
Public reported wind driven hail up to golf ball sized lasting about 15 minutes. Siding on the south side of the house was completely destroyed.
Thunderstorm Wind, Union
- When
- June 10, 11:05 PM CST
- Where
- Union County, 0.52 mi E of Creston Arpt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 41.020, -94.360
Creston Municipal Airport recorded a 64 mph wind gust.
Thunderstorm Wind, Union
- When
- June 10, 11:05 PM CST
- Where
- Union County, 3.42 mi ESE of Creston
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.050, -94.310
An Iowa DOT RWIS station measured a 63 mph wind gust.
Lightning, Dallas
- When
- June 11, 12:05 AM CST
- Where
- Dallas County, 1.16 mi N of Dallas Center Arpt
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 41.697, -94.020
Lightning struck an internet antenna on the roof. The parts of the antenna were found laying in the grass about 10 yards away. The home was properly grounded, but still led to damage of most of the electronics in the home, including many of the electrical outlets and led some smoke but no fire inside the home. The strike also broke open a water line near the exit point in the basement. Homeowner was home at the time.
Thunderstorm Wind, Decatur
- When
- June 11, 12:21 AM CST
- Where
- Decatur County, (30i)lamoni Muni Arp
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.630, -93.900
Lamoni Municipal Airport ASOS recorded a 67 mph wind gust.
Hail, Palo Alto
- When
- June 11, 2:47 AM CST
- Where
- Palo Alto County, 2.81 mi N of Ruthven
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 43.170, -94.910
Broadcast media, KICD, relayed reports of quarter sized hail.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Illinois, June 10, 2018$906,000 · EF0 · 32 events
- Damaging Winds and Lightning Strikes in Georgia, June 10 to 11, 20181 injured · $416,000 · 60 kt wind · 14 events
- Flash Flood and Hail in Indiana, June 10, 2018$48,000 · 1 in hail · 18 events
- Hail and Damaging Winds in Virginia, June 10, 2018$57,000 · 1 in hail · 12 events
- Flood and Damaging Winds in Tennessee, June 10, 2018$59,000 · 50 kt wind · 6 events
- Flash Flooding and Damaging Winds in Pennsylvania, June 10, 2018$2,000 · 50 kt wind · 28 events
- Hail and Damaging Winds in Illinois, June 10, 2018$24,000 · 52 kt wind · 9 events
- Damaging Winds in North Carolina, June 10, 2018$29,000 · 50 kt wind · 4 events
- Flash Flooding and Flooding in Pennsylvania, June 10 to 11, 201820 events
- Damaging Winds and Lightning Strikes in Florida, June 10, 2018$20,000 · 52 kt wind · 4 events
- Hail and Damaging Winds in North Dakota, June 10, 20181.75 in hail · 13 events
- Damaging Winds in Alabama, June 10, 2018$15,000 · 52 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 767253, 761898, 761900, 761901, 761902, 761904, 761905, 761906, 761908, 761909, 761910, 761911, 761913, 761916, 761918, 761881, 761882, 761883, 761887, 761891, 761892, 761893, 761894, 761895, 767023, 761896, 761897.